# SDR CA970311028

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7120 · Engine Mount Section
- Part: Support Channel
- Part number: 206031302
- Condition: Cracked
- Location: Upper Flange
- Part time: 14,319 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN UPPER FLANGE BEND RADIUS, FORWARD ENGINE ATTACHMENT. LOWER ROOF BEAM WEB P/N 206-031-200-019 CRACKED.
